It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi badgirl! Ahhh man don't you just wish 6months will go so quickli lol!!! Hmm yeh i've had several side effects like inflamed lips with blisters, back pain, dry eyes also i don't know if its the accutane but my periods haven't come yet (its juss spotting) which is frustrating!! BUt other than that the other side effects have gone away or my body has kinda adjusted to it i think? Hopefully it doesn't go worse!! My skin looks alot better i didn't know accutane would work this fast!! I just HOPE the breakout doesn't come like when i'm one month in or somehting!! Its the first time i've never had cystic acne.. its great!!

Also i've discovered why my acne suddenly went so bad i had to go on accutane! It was my make up i was using!! I used thick primer (make up base) before i put compact make up on and that fully clogged my pores out!! and when i cleansed my face i don't think i cleaned it so well so it was all building up!! and i had a fringe and so that was also a problem! Now i've had no make up on for over a month and i think that has helped too!! =). Now for after accutane i have purchased 'mineral basics' which is make up that is good for acne proned skin or easily clogged pores people ..as it doesn't contain NO bismuth oxchloride (the ingredient that irritates the skin like bare esentuals). So HOPEFULLY this all helps !!! =)





All times are GMT -7. The time now is 10:01 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!